# SDR SWAA2024121074897

- Difficulty date: December 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 38,908 hours, 18,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLES EMERGENCY EXIT LIGHT BULBS INOP ON BOTH SIDE EMERGENCY EXIT DOOR INNER SIDE; (MARKED WITH RED TAPE.) MULTIPLE EMERGENCY EXIT LIGHT BULBS INOP ON BOTH SIDE EMERGENCY EXIT DOOR INNER SIDE (MARKED WITH RED TAPE.)<[01] RELAMPED FAULTY LAMPS AND TESTED OVERWING EMERGENCY EXIT DOOR INDICATOR LIGHTS PER AMM 33-51-01-960-801; NO DEFECTS NOTED.;[02] VERIFIED ACTION 1. JOB COMPLETE.
